Fève, Frédérique and Florens, Jean-Pierre (2014) Iterative Algorithm for Non Parametric Estimation in Instrumental Variables Quantiles. Economics Letters, 123 (3). pp. 300-304.

Full text not available from this repository.
Identification Number : 10.1016/j.econlet.2014.03.007


This paper proposes a simple algorithm for the numerical computation of the non parametric IV quantile estimation. This algorithm is based on the Landweber iterations for solving a nonlinear integral equation. The paper is illustrated by numerical simulations.

Item Type: Article
Language: English
Date: June 2014
Refereed: Yes
Uncontrolled Keywords: Ill-posed integral equation, Landweber iteration, IV quantile, Kernel smoothing
JEL Classification: C14 - Semiparametric and Nonparametric Methods
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:45
Last Modified: 02 Apr 2021 15:48
OAI Identifier: oai:tse-fr.eu:28224
URI: https://publications.ut-capitole.fr/id/eprint/15928
View Item